# SDR ASAA2017041220444

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,387 hours, 8,185 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP CAUTION DISPLAYED ON F/O'S INBOARD DU ALONG WITH NO VSPD AND LND ALT TO OUTBORD DISPLAY. NOTHING IN FMC SCRATCH PAD.  ACFT GROUNDED. VERIFIED FAULT, CYCLED FMC SWITCH TO BOTH ON LT AND BACK TO RIGHT THEN TO NORMAL. BOTH FMC ARE WORKING NORMAL. ACCOMPLISHED FMC BITE, ALL OK, IAW FIM 34--61 TASK 801. FOUND FMC PGM FAULT IAW FIM 34-61 TASK 807.
